# SDR SWAA2021030252024

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 10,017 hours, 4,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY (UNDER JUMP SEAT) FLASHLIGHT INOP. REMOVED AND REPLACED FWD GALLEY INBD FLASHLIGHT AND CRADLE IAW AMM 25-64-00 OPS CHK AND TEST GOOD
